# SDR IPXA1M69656

- Difficulty date: September 20, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AJC72081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, IN FWD AFT FUSELAGE THROUGH ACCESS 311AB, LT SIDE LOWER FUSELAGE LONGERON SPLICE IS CRACKED AT RADIUS, AT 4TH LONGERON FROM ENTRY     ACCOMPLISHED STA-SA EA 0115310-01-A3485 I/R AND UPS EO MD11-5310-44562-A.
